# SDR WX0A2019120273442

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 58,711 hours, 31,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10529
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE WILL NOT ARM / REMOVED AMD REPLACED R1 SLIDE IAW AMM 25-62-44-400-802-A. OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED."
